# SDR ..SIMA20210613005

- Difficulty date: June 13, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 39,872 hours, 35,422 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECHANICAL / LANDING GEAR GND FAIL MSG AFTER TAKEOFF EMERGENCY DECLARED- BRAKE OVERHEAT CAUTION MESSAGE. ERRATIC RT INBOARD - PEGGED AT MAX TEMP -MEL 3203 AUTH 060159DM-C AML 4764592 ITEM 1.-C/A-TROUBLESHOT RH MLG BRAKE TEMP INDICATION HARNESS IAW SWPM 20-20-03. NO TIME TO FIX. UPDATED KVA. MEL CONTINUES. M PROCEDURES RE-COMPLIED WITH.
